arrow
Volume 35, Number 6
Previous Issue Next Issue

Xiao Li, Zhonghua Qiao & Hui Zhang

10.4208/jcm.1611-m2016-0517

J. Comp. Math., 35 (2017), pp. 693-710.

Preview Full PDF 1987 24311 Abstract

Bin Wang, Xinyuan Wu, Fanwei Meng & Yonglei Fang

10.4208/jcm.1611-m2016-0596

J. Comp. Math., 35 (2017), pp. 711-736.

Preview Full PDF 1904 27025 Abstract

Qiujin Peng, Zhonghua Qiao & Shuyu Sun

10.4208/jcm.1611-m2016-0623

J. Comp. Math., 35 (2017), pp. 737-765.

Preview Full PDF 1900 23167 Abstract

Haiyan Yuan, Jihong Shen & Cheng Song

10.4208/jcm.1612-m2016-0560

J. Comp. Math., 35 (2017), pp. 766-779.

Preview Full PDF 1868 23759 Abstract

Kai Liu, Xinyuan Wu & Wei Shi

10.4208/jcm.1612-m2016-0604

J. Comp. Math., 35 (2017), pp. 780-800.

Preview Full PDF 1854 26209 Abstract

Xiuling Yin, Chengjian Zhang & Yanqin Liu

10.4208/jcm.1612-m2016-0677

J. Comp. Math., 35 (2017), pp. 801-813.

Preview Full PDF 1917 23411 Abstract

Xinchun Li

10.4208/jcm.1701-m2016-0717

J. Comp. Math., 35 (2017), pp. 814-827.

Preview Full PDF 1925 23061 Abstract

Yingxia Xi & Xia Ji

10.4208/jcm.1701-m2015-0443

J. Comp. Math., 35 (2017), pp. 828-838.

Preview Full PDF 1864 22730 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard